Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 362, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 12, 2012, 5:52 AM CDT for Morehouse Parish, Richland Parish, West Carroll Parish, Louisiana; Ashley County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 5:52 AM CDT (10:52 UTC)
- Expired
- Jun 12, 2012, 6:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Ashley County, AR, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 173 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:20 AM CDT | TSTM WND DMG | 3 Ssw Mer Rouge, LA | REPORTS OF A TREE DOWN ON A POWERLINE JUST EAST OF HIGHWAY 138. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:21 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2745 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
817
WUUS54 KJAN 121052
SVRJAN
ARC003-LAC067-083-123-121130-
/O.NEW.KJAN.SV.W.0362.120612T1052Z-120612T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
552 AM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF BASTROP...
NORTHERN RICHLAND PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...START...RAYVILLE...
WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
SOUTHERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
CROSSETT...CROSSETT...
* UNTIL 630 AM CDT
* AT 552 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTHWEST OF WEST CROSSETT TO 7 MILES WEST OF BASTROP
TO 17 MILES WEST OF START MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CROSSETT AND BASTROP BY 600 AM CDT...
BEEKMAN BY 605 AM CDT...
START AND GALION BY 610 AM CDT...
BERLIN BY 615 AM CDT...
JONES AND RAYVILLE BY 620 AM CDT...
WILMOT AND HOLLY RIDGE BY 625 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3320 9213 3319 9150 3269 9138 3268 9140
3261 9140 3259 9144 3256 9143 3253 9147
3246 9148 3242 9151 3241 9198 3252 9191
3259 9194 3265 9192 3270 9198 3270 9206
3301 9208 3308 9214
TIME...MOT...LOC 1052Z 273DEG 43KT 3305 9209 3274 9200
3248 9212
$$
EEC1 follow-up statement
641
WWUS54 KJAN 121121
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 AM CDT TUE JUN 12 2012
ARC003-LAC067-083-123-121130-
/O.CON.KJAN.SV.W.0362.000000T0000Z-120612T1130Z/
ASHLEY AR-RICHLAND LA-MOREHOUSE LA-WEST CARROLL LA-
621 AM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHERN ASHLEY COUNTY...AND WESTERN WEST CARROLL...MOREHOUSE AND
NORTHERN RICHLAND PARISHES...
AT 621 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BERLIN TO 8 MILES NORTHEAST OF OAK RIDGE TO RAYVILLE MOVING EAST
AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DARNELL...WILMOT...EPPS AND WARDEN BY 630 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3320 9213 3319 9150 3269 9138 3268 9140
3261 9140 3259 9144 3256 9143 3253 9147
3246 9148 3242 9151 3241 9198 3252 9191
3259 9194 3265 9192 3270 9198 3270 9206
3301 9208 3308 9214
TIME...MOT...LOC 1121Z 273DEG 43KT 3301 9173 3270 9165
3244 9176
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:55 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 12, 3:55 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 355 AM CDT TUE JUN 12 2012 .DISCUSSION...SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT). THE PRIMARY CONCERNS WILL BE HOW LONG THE STRONG TO SEVERE STORMS OVER THE DELTA REGION WILL LAST PRIOR TO THE FRONT COMING INTO THE REGION LATER TODAY. SPC HAS PUT A SEVERE THUNDERSTORM WATCH FOR AREAS WEST OF THE MS RIVER UNTIL 11 AM. ALSO FOR LATER TODAY THE DEGREE OF RECOVERY OF THE AIRMASS IN RELATION TO A FRONTAL BOUNDARY WHICH WILL COME INTO THE REGION FOR THIS AFTERNOON FOR CHANCES OF A FEW STRONG TO SEVERE STORMS. ALSO OF CONCERN WILL BE THE CHANCES OF RAIN FOR TUESDAY NIGHT INTO WEDNESDAY WITH THE WEAK FRONTAL BOUNDARY AROUND. THIS FOLLOWED BY TEMPS. LATEST SATELLITE IMAGERY SHOWS A SERIES OF WEAK DISTURBANCES CROSSING THE REGION. A LONG LIVED MCS CROSSED THE REGION DURING THE EVENING HOURS...WHICH RESULTED IN A MESO HIGH ACROSS THE GULF COAST. AREA RADARS WERE PICKING UP STRONG STORMS ACROSS THE DELTA REGION WITH SOME FREQUENT LIGHTNING AND SOME SMALL HAIL. THESE STORMS WERE TAKING ADVANTAGE OF THE ELEVATED INSTABILITY. FOR TODAY STARTING EARLY THIS MORNING THE HIGH RES MODELS SHOWS AN MCS MOVING OUT OF SOUTHERN ARKANSAS INTO NORTHEAST LOUISIANA FOR THIS MORNING. AS WE GO FURTHER INTO THE DAY THE HIRES MODELS ARE NOT SHOWING MUCH IN THE WAY OF STRONG CONVECTION OCCURRING OVER THE REGION AFTER THIS MORNING. THE FRONTAL BOUNDARY WILL MAKE ITS WAY INTO THE REGION. THE QUESTION DURING THE DAY WILL BE THE DEGREE OF RECOVERY WITH THE FRONTAL BOUNDARY AROUND. LAPSE RATES WILL BE IMPRESSIVE EARLY TODAY IN THE 8-9C RANGE...THEN WILL DECREASE TO 5.5 TO 7.0 RANGE DURING THE DAY. IF THE AIRMASS DOES GET SOLAR RECOVERY WE COULD SEE A FEW STRONG TO SEVERE STORMS TODAY. SO WITH CURRENT ACTIVITY IN PLACE AM INCLINE TO PUT A MENTION OF IT IN THE HWO FOR THIS MORNING...EVEN THOUGH CONFIDENCE IS NOT REAL HIGH FOR LATER THIS AFTERNOON WITH THE FRONTAL BOUNDARY. HIGHS WILL RANGE FROM THE MIDDLE TO UPPER 80S. ON POPS MADE A SLIGHT HIGHER ADJUSTMENT TO A BLEND OF MAV/GMOS POPS. OUR CHANCES OF RAIN WILL CONTINUE FOR TONIGHT WITH THE FRONTAL BOUNDARY AROUND. ITS POSSIBLE THAT IF WE DO HAVE SOME RECOVERY WE MAY GET A FEW STRONG STORMS GOING INTO THE EARLY EVENING HOURS. LOWS WILL BE FROM THE MIDDLE 60S TO AROUND 70. WENT CLOSE TO GMOS GUIDANCE. FOR WEDNESDAY AND WEDNESDAY NIGHT...THE FRONTAL BOUNDARY WILL SLOWLY MAKES ITS WAY SOUTH OF THE REGION BY WEDNESDAY NIGHT. THIS WILL END THE RAIN ACROSS THE REGION FROM NORTH TO SOUTH BY WEDNESDAY NIGHT. HIGHS FOR WEDNESDAY WILL BE FROM UPPER 80S TO LOWER 90S. WENT CLOSE TO MAV GUIDANCE. LOWS FOR WEDNESDAY NIGHT WILL RANGE LOWER TO UPPER 60S. WENT CLOSE TO GMOS GUIDANCE. ON POPS MADE SOME ADJUSTMENTS TO GMOS GUIDANCE./17/ && LONG TERM...THURSDAY THROUGH NEXT TUESDAY...HOT AND SLIGHTLY DRIER CONDITIONS WILL HEADLINE THE LONG TERM PORTION OF THE FORECAST. AN UPPER LEVEL RIDGE AND SURFACE HIGH WILL STRENGTHEN AND REMAIN IN PLACE OVER MUCH OF THE ARKLAMISS REGION THROUGH THE PERIOD KEEPING RAIN CHANCES OVERALL AT BAY. AN ISOLATED STORM OR TWO WILL BE POSSIBLE ACROSS MAINLY MY SOUTHERN ZONES EACH AFTERNOON DURING PEAK HEATING IN THE VICINITY OF THE STILL STALLED...BUT ERODING...SURFACE BOUNDARY FROM PREVIOUS DAYS. THIS BOUNDARY SHOULD YIELD JUST ENOUGH FORCING EARLY IN THE PERIOD TO ACT AS A WEAK FOCUSING MECHANISM FOR A FEW STORMS THERE BEFORE EVENTUALLY WASHING OUT. CURRENTLY THE NEXT DECENT CHANCE OF ANY SHOWERS OR STORMS LOOKS TO BE ON TUESDAY AS A BETTER COMBINATION OF GULF MOISTURE AND FLOW EXISTS OVER THE FORECAST AREA WHILE COMBINING WITH DAYTIME HEATING. /19/ && .AVIATION...AS OF 09Z MVFR CEILINGS AS WELL AS IFR/MVFR VISIBILITIES DUE TO SCATTERED CONVECTION WAS NOTED ACROSS THE REGION. EXPECT A COMPLEX OF STORMS TO CROSS INTO SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA FOR THIS MORNING FROM THE NORTHWEST. THIS WILL CAUSE CIGS/VSBYS TO DETERIORATE QUICKLY. THE COMPLEX SHOULD CROSS THE REGION PRIOR TO NOON. FOR THIS AFTERNOON DEPENDING ON AIRMASS RECOVERY A WEAK FRONT WILL PUSH INTO THE REGION. IT MAY TRIGGER SOME SCATTERED STORMS WITH SOME IFR/MVFR CIGS AND VISIBILITIES ALONG WITH SOME GUSTY WINDS OF 60 MPH. THE CONVECTION SHOULD TAPER OFF IN INTENSITY BY SUNSET./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 88 69 89 66 / 59 29 20 10 MERIDIAN 89 68 91 63 / 56 29 17 10 VICKSBURG 90 69 89 64 / 67 28 23 11 HATTIESBURG 89 71 92 69 / 59 23 25 12 NATCHEZ 88 69 88 68 / 63 28 33 12 GREENVILLE 89 68 88 66 / 60 24 11 10 GREENWOOD 88 67 89 63 / 55 23 9 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && /17/19/
Hazardous weather outlook, Jun 12, 5:26 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 526 AM CDT TUE JUN 12 2012 MSZ028>033-037>039-044>046-050>052-056>058-064>066-072>074-131030- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER- CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 526 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN PORTION OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT HAZARDOUS WEATHER CAN BE EXPECTED FOR THIS MORNING. HOWEVER A WEAK FRONT WILL COME INTO THE REGION FOR TODAY. IF THE AIRMASS CAN RECOVER THERE WILL BE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS TO DEVELOP THIS AFTERNOON INTO THE EARLY EVENING. THE PRIMARY RISKS WILL BE WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO SIGNIFICANT HAZARDOUS WEATHER CAN BE EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR THIS AFTERNOON. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053>055-059>063-131030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE- COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 526 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND WESTERN CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE FOR THIS MORNING...MAINLY OVER EXTREME SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AS WELL AS NORTHWEST MISSISSIPPI. THE PRIMARY RISK WILL BE WIND GUSTS OF 60 MPH AND QUARTER SIZED HAIL. A WEAK SURFACE FRONT WILL ENTER THE REGION FOR THIS AFTERNOON. IF THE AIRMASS CAN RECOVER IT WILL PROVIDE A FOCUS FOR A FEW STRONG TO SEVERE STORMS FOR THIS AFTERNOON INTO EARLY THIS EVENING WITH THE SAME ABOVE RISKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR TODAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, Jun 12, 2:19 AM CDT, 3 hours 33 minutes before
MSZ018-019-025-120820-
SUNFLOWER MS-LEFLORE MS-BOLIVAR MS-
219 AM CDT TUE JUN 12 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
219 AM CDT TUE JUN 12 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER BOYLE AT 219 AM CDT...MOVING EAST
AT 25 MPH.
PEOPLE IN SOUTHEASTERN BOLIVAR...NORTHERN LEFLORE AND CENTRAL
SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3388 9044 3382 9044 3381 9019 3380 9018
3378 9017 3376 9019 3375 9028 3372 9031
3370 9027 3374 9024 3373 9021 3372 9013
3347 9010 3346 9025 3354 9087 3394 9081
TIME...MOT...LOC 0719Z 286DEG 22KT 3371 9070
MMESpecial weather statement, Jun 12, 2:29 AM CDT, 3 hours 23 minutes before
MSZ027-028-120830-
MONTGOMERY MS-CARROLL MS-
229 AM CDT TUE JUN 12 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
229 AM CDT TUE JUN 12 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER TEOC AT 229 AM CDT...MOVING
SOUTHEAST AT 25 MPH.
PEOPLE IN CARROLL AND SOUTHERN MONTGOMERY COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3343 8950 3328 8960 3329 8970 3322 8975
3332 9011 3367 9010
TIME...MOT...LOC 0729Z 300DEG 20KT 3355 9007
MMESpecial weather statement, Jun 12, 3:23 AM CDT, 2 hours 29 minutes before
MSZ018-019-025-120925-
SUNFLOWER MS-LEFLORE MS-BOLIVAR MS-
323 AM CDT TUE JUN 12 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
323 AM CDT TUE JUN 12 2012
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 MPH WINDS WAS LOCATED FROM 4 MILES SOUTH OF DEESON
TO 5 MILES SOUTH OF SIDON AT 323 AM CDT...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN BOLIVAR...LEFLORE AND SUNFLOWER COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3381 9045 3380 9018 3372 9031 3374 9025
3365 9010 3333 9018 3327 9076 3353 9077
3354 9122 3370 9121 3368 9104 3378 9114
3378 9099 3397 9109 3409 9088 3412 9096
3412 9095 3412 9066
TIME...MOT...LOC 0823Z 323DEG 13KT 3395 9084 3333 9022
19Local storm report, Jun 12, 3:48 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
348 AM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM FLASH FLOOD CLEVELAND 33.74N 90.73W
06/12/2012 BOLIVAR MS LAW ENFORCEMENT
NUMEROUS CITY STREETS ARE UNDER WATER AND PARTS OF
HIGHWAY 61 HAVE WATER OVER THE ROAD.
&&
MMELocal storm report, Jun 12, 3:53 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
353 AM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 1 S MERIGOLD 33.82N 90.73W
06/11/2012 BOLIVAR MS EMERGENCY MNGR
TREES DOWN NEAR MERIGOLD
0600 PM TSTM WND DMG 3 NNE CLEVELAND 33.78N 90.71W
06/11/2012 BOLIVAR MS CO-OP OBSERVER
AN EIGHTEEN WHEELER WAS BLOWN OVER ALONG US HIGHWAY 61
0605 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
06/11/2012 BOLIVAR MS EMERGENCY MNGR
MULTIPLE TREES DOWNED AROUND CLEVELAND...INCLUDING ON
MEMORIAL DRIVE
0605 PM TSTM WND GST CLEVELAND 33.74N 90.73W
06/11/2012 E50.00 MPH BOLIVAR MS CO-OP OBSERVER
0605 PM TSTM WND DMG NE CLEVELAND 33.75N 90.72W
06/11/2012 BOLIVAR MS CO-OP OBSERVER
HIGH WINDS SHATTERED GLASS AT A BUSINESS AT HIGHWAY 8 AND
BAYOU AVE
0612 PM TSTM WND DMG RULEVILLE 33.72N 90.55W
06/11/2012 SUNFLOWER MS EMERGENCY MNGR
POWER LINES DOWNED ON US HIGHWAY 49W
0612 PM TSTM WND DMG RULEVILLE 33.72N 90.55W
06/11/2012 SUNFLOWER MS EMERGENCY MNGR
ROOF DAMAGE AT NORTH SUNFLOWER MEDICAL CENTER AND ON A
BUILDING IN DOWNTOWN RULEVILLE
0615 PM TSTM WND DMG 4 NE CALEDONIA 33.72N 88.27W
06/11/2012 LOWNDES MS PUBLIC
TREES DOWNED IN THE FLINT HILL COMMUNITY
0629 PM TSTM WND GST COLUMBUS AFB 33.63N 88.45W
06/11/2012 M59.00 MPH LOWNDES MS OTHER FEDERAL
51 KNOT GUST AT COLUMBUS AFB
0630 PM TSTM WND GST 4 NNE METCALFE 33.50N 90.98W
06/11/2012 M53.00 MPH WASHINGTON MS ASOS
AT GLH
0630 PM TSTM WND DMG 2 NW LELAND 33.42N 90.92W
06/11/2012 WASHINGTON MS BROADCAST MEDIA
TREE DOWNED ACROSS A ROAD IN STONEVILLE
0640 PM TSTM WND DMG SCHLATER 33.64N 90.35W
06/11/2012 LEFLORE MS EMERGENCY MNGR
TREE DOWN ON POWERLINE
0640 PM TSTM WND GST 5 S INDIANOLA 33.38N 90.65W
06/11/2012 M51.00 MPH SUNFLOWER MS MESONET
MEASURED AT BEASLEY LAKE SCAN SITE
0640 PM TSTM WND DMG MONEY 33.65N 90.21W
06/11/2012 LEFLORE MS EMERGENCY MNGR
TREES DOWN AROUND COUNTY...INCLUDING IN MONEY AND
SCHLATER
0645 PM TSTM WND GST 2 NW BENT OAK 33.45N 88.57W
06/11/2012 M62.00 MPH LOWNDES MS AWOS
REPORTED AT GOLDEN TRIANGLE AIRPORT
0645 PM TSTM WND DMG COLUMBUS 33.51N 88.40W
06/11/2012 LOWNDES MS EMERGENCY MNGR
SEVERAL TREES DOWNED IN COLUMBUS AND LOWNDES COUNTY. ONE
TREE FELL ON A CAMPER. A FEW POWER LINES DOWNED. WINDOWS
BLOWN OUT OF A BUSINESS ON TUSCALOOSA ROAD.
0645 PM TSTM WND GST COLUMBUS 33.51N 88.40W
06/11/2012 M57.00 MPH LOWNDES MS BROADCAST MEDIA
0650 PM TSTM WND GST 5 W STARKVILLE 33.46N 88.91W
06/11/2012 M67.00 MPH OKTIBBEHA MS EMERGENCY MNGR
0655 PM TSTM WND DMG 2 S STARKVILLE 33.43N 88.82W
06/11/2012 OKTIBBEHA MS EMERGENCY MNGR
TREE DOWNED SOUTH OF STARKVILLE
0656 PM FLASH FLOOD GRENADA 33.78N 89.81W
06/11/2012 GRENADA MS EMERGENCY MNGR
STREET FLOODING IN THE CITY OF GRENADA
0658 PM HAIL ITTA BENA 33.50N 90.32W
06/11/2012 E1.00 INCH LEFLORE MS EMERGENCY MNGR
0700 PM TSTM WND DMG 6 SE LODI 33.49N 89.45W
06/11/2012 WEBSTER MS EMERGENCY MNGR
SEVERAL TREES DOWNED WEST OF TOMNOLEN
0700 PM TSTM WND DMG 3 E GREENWOOD 33.52N 90.15W
06/11/2012 LEFLORE MS BROADCAST MEDIA
A TREE WAS DOWNED ON BROWNING ROAD
0702 PM TSTM WND GST 5 WSW MALMAISON 33.50N 90.08W
06/11/2012 M55.00 MPH CARROLL MS ASOS
MEASURED AT GREENWOOD AIRPORT
0702 PM TSTM WND GST ISOLA 33.26N 90.59W
06/11/2012 M81.00 MPH HUMPHREYS MS TRAINED SPOTTER
MEASURED ON A PRIVATE WEATHER STATION. NUMEROUS TREES
DOWN IN THE AREA
0705 PM TSTM WND DMG SIDON 33.41N 90.21W
06/11/2012 LEFLORE MS PUBLIC
TREES DOWNED
0705 PM TSTM WND DMG BROOKSVILLE 33.23N 88.58W
06/11/2012 NOXUBEE MS NEWSPAPER
POWER LINES DOWNED IN THE BROOKSVILLE AREA
0715 PM TSTM WND DMG BELZONI 33.18N 90.49W
06/11/2012 HUMPHREYS MS TRAINED SPOTTER
SEVERAL TREES DOWNED AROUND BELZONI...POWER OUT IN THE
AREA
0730 PM TSTM WND DMG 3 WNW LEXINGTON 33.13N 90.10W
06/11/2012 HOLMES MS LAW ENFORCEMENT
NUMEROUS TREES DOWNED BETWEEN LEXINGTON AND TCHULA
0740 PM TSTM WND DMG 8 NNW KOSCIUSKO 33.17N 89.64W
06/11/2012 ATTALA MS EMERGENCY MNGR
TREE DOWNED ACROSS HIGHWAY 35 NORTH OF KOSCIUSKO
0755 PM TSTM WND DMG DE KALB 32.77N 88.66W
06/11/2012 KEMPER MS EMERGENCY MNGR
TREES AND POWER LINES DOWNED COUNTYWIDE. A UTILITY POLE
FELL ON A VEHICLE.
0800 PM TSTM WND DMG PHILADELPHIA 32.77N 89.11W
06/11/2012 NESHOBA MS EMERGENCY MNGR
A SIGN WAS BLOWN OFF A BUILDING IN DOWNTOWN PHILADELPHIA
0800 PM TSTM WND DMG YAZOO CITY 32.86N 90.41W
06/11/2012 YAZOO MS AMATEUR RADIO
TREES DOWNED...POWER OUT
0805 PM TSTM WND DMG 2 SE FORESTDALE 32.76N 88.93W
06/11/2012 NESHOBA MS EMERGENCY MNGR
TREE DOWNED ON MS HIGHWAY 16 JUST WEST OF THE
KEMPER/NESHOBA COUNTY LINE.
0805 PM TSTM WND DMG EDINBURG 32.80N 89.34W
06/11/2012 LEAKE MS EMERGENCY MNGR
SEVERAL DOWNED TREES
0810 PM TSTM WND DMG THOMASTOWN 32.86N 89.67W
06/11/2012 LEAKE MS EMERGENCY MNGR
SEVERAL DOWNED TREES
0810 PM HAIL 1 SE LITTLE ROCK 32.51N 89.01W
06/11/2012 E0.75 INCH NEWTON MS EMERGENCY MNGR
0810 PM TSTM WND DMG MERIDIAN STATION 32.55N 88.62W
06/11/2012 LAUDERDALE MS EMERGENCY MNGR
TREES DOWNED NEAR MERIDIAN NAS
0810 PM TSTM WND DMG NE HOUSE 32.63N 88.99W
06/11/2012 NESHOBA MS EMERGENCY MNGR
MULTIPLE TREES DOWNED ON COUNTY RD 4300 EAST OF MS
HIGHWAY 19
0810 PM TSTM WND GST 3 WNW LAUDERDALE 32.53N 88.57W
06/11/2012 M51.00 MPH LAUDERDALE MS OTHER FEDERAL
0815 PM TSTM WND DMG 3 SW LAUDERDALE 32.48N 88.55W
06/11/2012 LAUDERDALE MS BROADCAST MEDIA
TREE DOWNED ON MINNOW BUCKET ROAD
0815 PM TSTM WND DMG VALLEY PARK 32.63N 90.87W
06/11/2012 ISSAQUENA MS EMERGENCY MNGR
POWER LINES DOWNED. ESTIMATED 60 MPH WINDS
0815 PM TSTM WND DMG 2 SE COLLINSVILLE 32.47N 88.81W
06/11/2012 LAUDERDALE MS EMERGENCY MNGR
TREES DOWNED BETWEEN COLLINSVILLE AND BAILEY
0815 PM TSTM WND GST 3 NE SUQUALENA 32.48N 88.80W
06/11/2012 M67.00 MPH LAUDERDALE MS TRAINED SPOTTER
MEASURED ON OKATIBBEE DAM
0820 PM TSTM WND DMG BENTONIA 32.65N 90.37W
06/11/2012 YAZOO MS LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTH YAZOO
COUNTY
0825 PM TSTM WND DMG 5 NW LAWRENCE 32.38N 89.30W
06/11/2012 NEWTON MS EMERGENCY MNGR
TREES DOWNED AT MS HIGHWAY 489 AND HAZEL COUNTY LINE ROAD
0830 PM TSTM WND DMG NEWTON 32.32N 89.16W
06/11/2012 NEWTON MS LAW ENFORCEMENT
TREES REPORTED DOWN COUNTY-WIDE
0835 PM TSTM WND DMG 3 NW LENA 32.63N 89.63W
06/11/2012 LEAKE MS EMERGENCY MNGR
A METAL ROOF WAS PEELED OFF A HOUSE ALONG UTAH ROAD.
0835 PM TSTM WND DMG 5 NNW MADISON 32.52N 90.15W
06/11/2012 MADISON MS TRAINED SPOTTER
TREES DOWNED ALONG GLUCKSTADT ROAD
0835 PM TSTM WND DMG LENA 32.59N 89.59W
06/11/2012 LEAKE MS EMERGENCY MNGR
SEVERAL DOWNED TREES
0835 PM TSTM WND DMG 3 NE ZERO 32.33N 88.60W
06/11/2012 LAUDERDALE MS BROADCAST MEDIA
TREE DOWN ALONG BOLEN LONG CREEK ROAD
0840 PM TSTM WND DMG 5 NE VICKSBURG 32.39N 90.82W
06/11/2012 WARREN MS EMERGENCY MNGR
TREES DOWNED EAST OF VICKSBURG...INCLUDING ALONG
BEECHWOOD ROAD AND OAK RIDGE ROAD
0840 PM TSTM WND DMG 1 NW VICKSBURG 32.34N 90.88W
06/11/2012 WARREN MS EMERGENCY MNGR
TREE FELL THROUGH A HOUSE ON CHERRY STREET
0843 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
06/11/2012 WARREN MS EMERGENCY MNGR
TREE DOWNED ON N WASHINGTON ST
0845 PM TSTM WND DMG 3 WSW MADISON 32.44N 90.16W
06/11/2012 MADISON MS LAW ENFORCEMENT
TREES DOWNED ON THE WEST SIDE OF RIDGELAND WEST OF
I-55...ALONG HIGHLAND COLONY PARKWAY...OLD AGENCY
ROAD...AND RICHARDSON ROAD
0850 PM TSTM WND GST 6 NNE FLOWOOD 32.40N 90.06W
06/11/2012 M52.00 MPH RANKIN MS CO-OP OBSERVER
MEASURED AT THE ROSS BARNETT RESERVOIR CONTROL TOWER
0850 PM TSTM WND DMG RIDGELAND 32.42N 90.13W
06/11/2012 MADISON MS AMATEUR RADIO
TREES DOWNED ALONG THE NATCHEZ TRACE PARKWAY
0851 PM HAIL 4 W FLOWOOD 32.32N 90.17W
06/11/2012 E1.00 INCH HINDS MS PUBLIC
QUARTER HAIL REPORTED IN BELHAVEN
0855 PM TSTM WND DMG 5 NE BRANDON 32.33N 89.93W
06/11/2012 RANKIN MS PUBLIC
LARGE LIMBS DOWN ON ANDREW CHAPEL ROAD
0900 PM TSTM WND DMG BRANDON 32.28N 90.00W
06/11/2012 RANKIN MS EMERGENCY MNGR
NUMEROUS TREES DOWNED IN THE CITY OF BRANDON
0900 PM TSTM WND DMG 1 E FLORENCE 32.15N 90.11W
06/11/2012 RANKIN MS NWS EMPLOYEE
TREE DOWN OFF OF WILLIAMS ROAD
0900 PM TSTM WND DMG BRANDON 32.28N 90.00W
06/11/2012 RANKIN MS EMERGENCY MNGR
TWO TREES DOWN ON MCDONALD LANE AND TRICKHAMBRIDGE ROAD
0900 PM TSTM WND DMG EDWARDS 32.33N 90.60W
06/11/2012 HINDS MS EMERGENCY MNGR
TREES DOWNED ALONG UTICA STREET
0900 PM LIGHTNING 5 S VICKSBURG 32.25N 90.87W
06/11/2012 WARREN MS EMERGENCY MNGR
*** 1 FATAL *** A MAN WAS FATALLY INJURED BY A LIGHTNING
STRIKE NEAR THE INTERSECTION OF FISHER FERRY ROAD AND
AMANDA DRIVE
0910 PM TSTM WND DMG QUITMAN 32.04N 88.72W
06/11/2012 CLARKE MS PUBLIC
SEVERAL TREES DOWNED ACROSS CLARKE COUNTY...INCLUDING
ALONG HIGHWAY 511...HIGHWAY 512 NEAR HIGHWAY 18
W...HIGHWAY 513 BETWEEN STONEWALL AND ENTERPISE AND
COUNTY ROAD 331. POWER LINES DOWNED ALONG HIGHWAY 512.
0910 PM TSTM WND DMG JACKSON 32.32N 90.21W
06/11/2012 HINDS MS EMERGENCY MNGR
A TREE FELL ON A HOUSE ON KENNER STREET. A TREE WAS
DOWNED ON DORGAN STREET.
0915 PM FLASH FLOOD 1 E HICKORY 32.32N 89.00W
06/11/2012 NEWTON MS LAW ENFORCEMENT
WATER COVERING PORTION OF HIGHWAY 80 JUST EAST OF HICKORY
AS REPORTED BY COUNTY SHERIFF
0915 PM TSTM WND DMG NW MONTEREY 32.19N 90.08W
06/11/2012 RANKIN MS NWS EMPLOYEE
TREE DOWNED ON MONTEREY ROAD NEAR HIGHWAY 469
0915 PM TSTM WND GST BRANDON 32.28N 90.00W
06/11/2012 E60.00 MPH RANKIN MS AMATEUR RADIO
0915 PM LIGHTNING 2 S BRANDON 32.25N 90.00W
06/11/2012 RANKIN MS EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE ON RED OAK DRIVE...CAUSING A
STRUCTURE FIRE
0930 PM TSTM WND DMG RALEIGH 32.03N 89.52W
06/11/2012 SMITH MS LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0935 PM TSTM WND DMG BRANDON 32.28N 90.00W
06/11/2012 RANKIN MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS RANKIN COUNTY.
0945 PM TSTM WND DMG BAY SPRINGS 31.98N 89.28W
06/11/2012 JASPER MS EMERGENCY MNGR
TREES DOWNED ACROSS JASPER COUNTY...INCLUDING IN
HEIDELBURG...PAULDING AND BAY SPRINGS.
0945 PM TSTM WND DMG MAGEE 31.87N 89.73W
06/11/2012 SIMPSON MS EMERGENCY MNGR
TREES AND POWER LINES DOWN. THREE ROADS BLOCKED BY TREES.
0955 PM TSTM WND DMG NEWELLTON 32.07N 91.24W
06/11/2012 TENSAS LA LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0955 PM HEAVY RAIN 6 WSW CLINTON 32.30N 90.42W
06/11/2012 M1.67 INCH HINDS MS AWOS
MEASURED AT RAYMOND AIRPORT...KJVW
0955 PM TSTM WND DMG SANDERSVILLE 31.79N 89.04W
06/11/2012 JONES MS EMERGENCY MNGR
TREE AND POWER LINES DOWNED ALONG US HIGHWAY 11 ON THE
SOUTH SIDE OF SANDERSVILLE
0955 PM TSTM WND DMG CRYSTAL SPRINGS 31.99N 90.36W
06/11/2012 COPIAH MS LAW ENFORCEMENT
MULTIPLE TREES AND POWER LINES DOWNED AROUND CRYSTAL
SPRINGS
1000 PM TSTM WND DMG 9 NE COLLINS 31.73N 89.45W
06/11/2012 COVINGTON MS EMERGENCY MNGR
TREE FELL ON A CAR ALONG MS HIGHWAY 37 JUST SOUTH OF MS
HIGHWAY 532
1005 PM FLASH FLOOD JACKSON 32.32N 90.21W
06/11/2012 HINDS MS BROADCAST MEDIA
GAS STATION PARKING LOTS FLOODED AND CARS STALLING ON
HIGH STREET
1005 PM TSTM WND DMG 1 E PORT GIBSON 31.96N 90.97W
06/11/2012 CLAIBORNE MS LAW ENFORCEMENT
TREE DOWNED ON RODNEY ROAD
1005 PM TSTM WND DMG 5 E COLLINS 31.63N 89.47W
06/11/2012 COVINGTON MS EMERGENCY MNGR
TREE DOWNED ON MITCHELL ROAD
1015 PM TSTM WND DMG 7 ENE SEMINARY 31.60N 89.39W
06/11/2012 JONES MS EMERGENCY MNGR
TREE DOWNED ALONG LEON WALTERS ROAD
1020 PM TSTM WND DMG 5 NW MOSELLE 31.55N 89.35W
06/11/2012 JONES MS EMERGENCY MNGR
TREE DOWNED ALONG OLD WATERMILL ROAD
1025 PM FLASH FLOOD JACKSON 32.32N 90.21W
06/11/2012 HINDS MS EMERGENCY MNGR
FLOODING WAS REPORTED ON HIGH STREET AT GREYMONT
STREET...ROBINSON ROAD...ALONG TERRY ROAD AND GARVIN
STREET.
1040 PM TSTM WND DMG PETAL 31.34N 89.25W
06/11/2012 FORREST MS EMERGENCY MNGR
A TREE FELL ON A HOUSE ALONG HIGHWAY 42
1040 PM TSTM WND DMG 4 W WEST HATTIESBURG 31.32N 89.44W
06/11/2012 LAMAR MS LAW ENFORCEMENT
POWER LINES DOWNED NEAR US HIGHWAY 98 AND COLE ROAD
1040 PM TSTM WND DMG 3 SW WEST HATTIESBURG 31.29N 89.41W
06/11/2012 LAMAR MS EMERGENCY MNGR
A FEW SMALL TREES DOWNED IN THE OAK GROVE AREA
1050 PM TSTM WND DMG 6 S HATTIESBURG 31.23N 89.30W
06/11/2012 FORREST MS EMERGENCY MNGR
TREES AND POWERLINES DOWNED ON ELKS LAKE ROAD
1055 PM TSTM WND DMG 4 SSW COLUMBIA 31.20N 89.86W
06/11/2012 MARION MS EMERGENCY MNGR
POWER LINES WERE DOWNED AT MS HIGHWAY 35 AND OLD
JAMESTOWN ROAD NEAR FOXWORTH
1100 PM TSTM WND DMG MCLAURIN 31.17N 89.22W
06/11/2012 FORREST MS EMERGENCY MNGR
TREES DOWNED AT CARTER ROAD AND OLD HIGHWAY 49...AND
RIFLE RANGE ROAD
0212 AM HAIL 1 W CLEVELAND 33.74N 90.75W
06/12/2012 E0.25 INCH BOLIVAR MS LAW ENFORCEMENT
PEA SIZE HAIL REPORTED JUST WEST OF CLEVELAND.
0340 AM FLASH FLOOD CLEVELAND 33.74N 90.73W
06/12/2012 BOLIVAR MS LAW ENFORCEMENT
NUMEROUS CITY STREETS ARE UNDER WATER AND PARTS OF
HIGHWAY 61 HAVE WATER OVER THE ROAD.
&&
MMESpecial weather statement, Jun 12, 4:08 AM CDT, 1 hour 44 minutes before
MSZ042-043-121005-
MADISON MS-YAZOO MS-
408 AM CDT TUE JUN 12 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 AM CDT TUE JUN 12 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
AND 40 MPH WINDS WAS LOCATED ALONG INTERSTATE 55 FROM 4 MILES NORTH
OF VAUGHAN TO MADISON AT 405 AM CDT...MOVING SOUTH AT 15 MPH. THIS
WILL CAUSE THE PONDING OF WATER ON ROADS...AS WELL AS IN LOW LYING
AND POOR DRAINAGE AREAS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EXTREME EAST CENTRAL YAZOO AND CENTRAL MADISON COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3290 9003 3261 9001 3245 9003 3243 9007
3240 9007 3240 9009 3240 9012 3245 9012
3291 9005 3291 9004
TIME...MOT...LOC 0905Z 357DEG 12KT 3286 9004 3244 9010
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:56 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 79 min |
| Jun 11, 8:20 PM CDT | Flash Flood Warning | JAN | East Carroll | 93 min |
| Jun 11, 9:05 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 55 min |
| Jun 11, 10:53 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 60 min |
| Jun 12, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Madison, Morehouse, Richland, Tensas and 1 more | 44 min |
| Jun 12, 7:15 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Madison, Tensas | 30 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.